# SDR CALA2021082001384

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: T2111567542
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6185 MAIN CABIN LH AFT DOOR SILL AT Y1732 FR68 FLOOR SUPPORT ANGLE AND FILLER CORRODED.(DOT38-28)() REMOVED REPAIR ANGLE IAW SR, 51-42-11. FABRICATED NEW REPAIR ANG LE AND FILLER TRAVELER #2111567542 FILLER MATERIAL ID:7075T6 371 " B/N3288578 LOCATOR AND DRILL ANGLE IAW SRM 51-44-11 INSTALLED NEW REPAIR ANGLE IAW SRM 51-42-11.
